3 doctors weighed in:

What does the rash caused by lamictal look like?

3 doctors weighed in
Dr. Robert Kwok
Pediatrics
1 doctor agrees

In brief: Bad hives, and more

Lamictal can cause a rare but sometimes fatal allergic reaction called S.
J.S., E.M. Major, or T.E.N.. A person can have fever, malaise (general discomfort), skin itching, joint aches, and a fairly rapid appearance of reddened spots or patches all over. The rash can have "target" or "bulls-eye" spots, and even blisters. Eye irritation can occur, as well as sores on eyelids, lips, and in the mouth.

In brief: Bad hives, and more

Lamictal can cause a rare but sometimes fatal allergic reaction called S.
J.S., E.M. Major, or T.E.N.. A person can have fever, malaise (general discomfort), skin itching, joint aches, and a fairly rapid appearance of reddened spots or patches all over. The rash can have "target" or "bulls-eye" spots, and even blisters. Eye irritation can occur, as well as sores on eyelids, lips, and in the mouth.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Jeffrey Fromowitz
Dermatology

In brief: Variable

A drug rash varies depending on the person, and medication.
Most often is consists of red bumps and blocthy skin spread across the body.

In brief: Variable

A drug rash varies depending on the person, and medication.
Most often is consists of red bumps and blocthy skin spread across the body.
Dr. Jeffrey Fromowitz
Dr. Jeffrey Fromowitz
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors